# SDR 99ZZZM185

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31240
- Make and model: Beech 1900C
- Aircraft serial: UC28
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 1058FSB08
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX ONE HOUR INTO THE FLIGHT, THE RIGHT LOW ENGINE OIL PRESSURE LIGHT FLICKERED.  THE PILOT CHECKED THE OIL PRESSURE GAUGE AND FOUND IT DOWN TO ABOUT 60 PSI.  POWER WAS REDUCED AND THE AIRCRAFT WAS DIVERTED TO A CLOSE AIRPORT WHERE AN UNEVENTFUL SAFE LANDING WAS MADE.  MAINTENANCE FOUND THE OIL LEVEL LOW AND THE OIL TO FUEL HEATER LEAKING OIL.  THE OIL TO FUEL HEATER HAS BEEN VERIFIED AS CRACKED.  THE ENGINE REQUIRES REMOVAL FOR 'LIGHT OVERHAUL' INSPECTION IAW THE PWC MM DUE TO RUNNING AT LOW OIL PRESSURE.
